# SDR CA980403002

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 185A
- Propeller: Mcauly D3A32C90
- System (JASC): 6111 · Propeller Blade Section
- Part: Threads
- Part number: C4451
- Condition: Corroded
- Location: Ferrule
- Part time: 360 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADE FERRULES FOUND CORRODED IN THE THREADED AREA.
